# SDR HALA0600646

- Difficulty date: August 30, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-300
- Aircraft serial: 25531
- Aircraft time: 64,773 hours, 11,734 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning Message
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU BITE BITE EICAS MTC MSG FOUND ON OVERNIGHT CHECK.  PERFORMED APU ECU BITE PER FIM 49-11-00/101 FIG 103, NO FAULTS ERASED.  MSG ON EICAS ECS MSG PAGE DID NOT RETURN.
